MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-28
Medical Device Problem Codes Unsealed Device Packaging (1444); Device Damaged Prior to Receipt by User (1570); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a patient who was being implanted with a neurostimulator.It was reported that the sterile packaging of the lead looked compromised.Although it was not opened, it appeared there was slight water damage on the tyvek component of the packaging.The healthcare professional (hcp) made the decision to use the lead and, once it was deployed in the patient, they tested the electrodes looking for patient sensory and motor response.The 3 and 2 electrodes seemed to work and produced the appropriate responses, but the 1 and 0 electrodes did not garner a response from the patient.A decision was made to open a new lead and the problem was resolved.There were no symptoms or further complications reported or anticipated.
 
Additional Manufacturer Narrative
Analysis of product id# 3889-28 found no anomaly as the returned device passed all functional testing in the laboratory.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Continuation of medical product: product id: neu_stylet_acc, serial# unknown, product type: accessory.Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6965744
Report Number2649622-2017-12801
Device Sequence Number566517
Product Code EZW
UDI-Device Identifier00643169887923
UDI-Public00643169887923
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2021
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberVA1KSM2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2017
Supplement Date Received by Manufacturer10/18/2017
12/01/2017
Initial Report FDA Received Date10/20/2017
Supplement Report FDA Received Date11/03/2017
12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR